# SDR U5QA202104010097

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 018
- Aircraft time: 10,586 hours, 8,847 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Smoke
- Location: Nr 1 Dc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COCKPIT SMOKE AND FUMES AT FL410 ISOLATED TO R DC BUS 1 AND STORMSCOPE.  MX C/A: VENDOR TROUBLESHOT TO CONFIRM ISSUE AS THE STORMSCOPE.  MEL'D SYSTEM, STORMSCOPE ON ORDER.  WILL R&R NEXT OPPORTUNITY, PRIOR TO MEL EXPIRE 4/11.
